# SDR DALA13032200964

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,180 hours, 45,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  A CRACK WAS FOUND ON THE RT FLOORBEAM ATTACH FLANGE AT BS 886. REPAIRS ACCOMPLISHED IAW AMDS WC 5310-01415-0302.
